# SDR DALA1246400914

- Difficulty date: July 11, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SHEAR TIE BETWEEN LONGERON 30 AND 29R STA 1136 CORRODED.  INSTALLED NEW SHEAR CLIP AT STA 1136 LONGERON 26L TO 29R IAW DC-9/MD80 SRM 51-30-05.
